Good news and bad news in two-armed bandits
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Harris, Milton & Weiss, Yoram, 1984. "Job Matching with Finite Horizon and Risk Aversion," Journal of Political Economy, University of Chicago Press, vol. 92(4), pages 758-779, August.
- Bergemann, Dirk & Valimaki, Juuso, 1996.
"Learning and Strategic Pricing,"
Econometric Society, vol. 64(5), pages 1125-1149, September.
- Dirk Bergemann & Juuso Valimaki, 1996. "Learning and Strategic Pricing," Cowles Foundation Discussion Papers 1113, Cowles Foundation for Research in Economics, Yale University.
- Rothschild, Michael, 1974. "A two-armed bandit theory of market pricing," Journal of Economic Theory, Elsevier, vol. 9(2), pages 185-202, October.
- Paul R. Milgrom, 1981. "Good News and Bad News: Representation Theorems and Applications," Bell Journal of Economics, The RAND Corporation, vol. 12(2), pages 380-391, Autumn.
- Paul R. Milgrom, 1979. "Good Nevs and Bad News: Representation Theorems and Applications," Discussion Papers 407R, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Easley, David & Kiefer, Nicholas M, 1988. "Controlling a Stochastic Process with Unknown Parameters," Econometrica, Econometric Society, vol. 56(5), pages 1045-1064, September.
- Karlin, Samuel & Rinott, Yosef, 1980. "Classes of orderings of measures and related correlation inequalities. I. Multivariate totally positive distributions," Journal of Multivariate Analysis, Elsevier, vol. 10(4), pages 467-498, December. Full references (including those not matched with items on IDEAS)